# SDR 0104549922

- Difficulty date: July 27, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Mck in ATL, Corrosion was found in the left and right upper beaver tails. The Beaver tails were removed to accomplish corrosion removal. After the beaver tail removal it was noted that 11 fasteners common to the pylon spar were elongated. Repaired per EA 99-181347.
